Open Access
June, 2002 Multipliers and weighted $\overline{\partial}$ estimates
Joaquim Ortega-Cerdà
Rev. Mat. Iberoamericana 18(2): 355-377 (June, 2002).


We study estimates for the solution of the equation $\overline{\partial} u=f$ in one variable. The new ingredient is the use of holomorphic functions with precise growth restrictions in the construction of explicit solutions to the equation.


Download Citation

Joaquim Ortega-Cerdà. "Multipliers and weighted $\overline{\partial}$ estimates." Rev. Mat. Iberoamericana 18 (2) 355 - 377, June, 2002.


Published: June, 2002
First available in Project Euclid: 28 April 2003

zbMATH: 1036.32025
MathSciNet: MR1949832

Primary: 32W05 , 35W15

Keywords: Weighted $L^p$-estimates for the $\overline\partial$-equation

Rights: Copyright © 2002 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.18 • No. 2 • June, 2002
Back to Top